Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Delayed periods, excessive bloating, cramping. IUD placed. Pregnancy chances?

I have excessive bloating and my period should have started on the 22nd. I thought I was getting my period two days ago(23rd) but it was very light. Only visible when i would wipe and it lasted 2 days. I had a bit of cramping prior but none since. I have an IUD( paragard ) that has been in place since last Oct. So no possibility I am pregnant. I have not been able to find my strings since it was put in...but I have had my period regularlly(although VERY heavy) so haven t been worried. I am 99% sure i am not pregnant but worried about how bloated I look.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, welcome to HCM
there are very less that is 0.1%chances of getting pregnant even after IUd.
Very scanty bleeding can be because of vaginal infection as well as cause of bloating .
This bloating can be the effect of progestrone hormone.
Please have a urine pregnancy test after 1 week of your period that is on 1st october.
You can contact after that.
Dont warry it will subside with out treatment.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor